# SDR SRXR201805180023

- Difficulty date: May 18, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING UPPER SURFACE FWD SKIN HAS CORROSION AT XORS 130.  ACCOMPLISHED A REPAIR IAW EA 011-5720-52-A7223, IR.
